I think it's the "brain zaps" everyone talks about anyway! Last dose of my taper was Friday morning, these electric-feeling zings through not only my brain but really my whole body, are getting more frequent not less. Normal? Any idea how long they'll last before I don't feel like a walking power plant on the fritz? Was on 10mg Lexapro from mid-January till like I said, the last dose on this past Friday. I know I can't expect immediate relief just wondering if there's even a "usually it only lasts xxx amount of time" or if it is really unique to every person and there's no telling if it will be a few more days, or might go on for months. It's not painful or anything and I can deal but it makes me rather cranky lol.


Answers


bella
1430 days ago
Yes I heard these affects can be very annoying and some people experience flu like symptoms as well. I researched several sites and most of the info said it should last for approx a week past the last pill. Of course it may last longer because not everyone's the same. If it becomes hard to tolerate, maybe your doctor could prescribe something to offset those symptoms. I hope you have relief soon.



ivymay
1237 days ago
I have been totally off Lexapro for 1 month and am still getting these "zaps", as well as other symptoms. I am about ready to give up the battle. I think they are purely a drug of addiction and am angry that I wasn't informed of how hard this would be. Must I go back on them to get rid of these symptoms, even though I am not depressed?? This is just so WRONG>